# SDR FDEA202011032763

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2107
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE SKIN UPPER SURFACE HAS FASTENERS PULING THROUGH APPROXIMATELY 2' OUTBOARD OF THE PYLON.  REMOVED LEADING EDGE SKIN AND ACCOMPLISHED SRM REPAIR 57-41-01-2R, REINSTALLED REPAIRED SKIN.
